# SDR RAIA950228

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Part number: 313202
- Condition: Bad Pin
- Location: Vor Antenna
- Part time: 14,909 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7458 - PILOT REPORTED BOTH VORS WILL NOT RECEIVE.  MAINTENANCE REPAIRED COAX CONNECTOR TO ANTENNA PHASE COUPLER.  SYSTEM CHECK OK.  (Z)
